# SDR EISA97107

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Bell
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, FIREBELL SOUNDED WITH NO OTHER INDICATION OF FIRE, SILENCED BELL PROBLEM REOCCURRED.  LOOSENED BOTH CANNON PLUGS CLEANED AND REASSEMBLED STATIC CHECK OK.  (M)
